Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 149, NWS Fort Worth, TX

April 29, 2016Comanche County, Eastland County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 29, 2016, 2:30 PM CDT for Comanche County, Eastland County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2016, 2:30 PM CDT (19:30 UTC)
Expired
Apr 29, 2016, 3:30 PM CDT
In force
60 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Comanche County, TX, Eastland County, TX

The radar

The Dyess AFB radar (KDYX), 74 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 1:08 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2369 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 216 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2369 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
216 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
2.6
Supercell composite
14.9

Open this sounding in Storm Lab

The text

As transmitted.

875 
WUUS54 KFWD 291930
SVRFWD
TXC093-133-292030-
/O.NEW.KFWD.SV.W.0149.160429T1930Z-160429T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
230 PM CDT FRI APR 29 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN COMANCHE COUNTY IN CENTRAL TEXAS...
  SOUTHEASTERN EASTLAND COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 330 PM CDT

* AT 230 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MAY...OR 15
  MILES WEST OF COMANCHE...MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  GORMAN AROUND 300 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3235 9854 3228 9851 3226 9855 3203 9839
      3197 9836 3186 9878 3207 9892 3208 9898
TIME...MOT...LOC 1930Z 214DEG 33KT 3198 9885 

HAIL...1.00IN
WIND...60MPH
 
$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 1:22 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Apr 29, 1:22 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
122 PM CDT FRI APR 29 2016

.UPDATE...
TORNADO WATCH 124 HAS BEEN ISSUED FOR ALL BUT JACK...PALO PINTO...
EASTLAND...STEPHENS AND YOUNG COUNTIES THROUGH 03Z/10 PM CDT THIS
EVENING. AS NOTED ON MY EARLIER DISCUSSION...THE ENVIRONMENT IS
RIPE WITH MOISTURE/SHEAR/AND INSTABILITY FOR ALL MODES OF SEVERE
WEATHER...INCLUDING A FEW TORNADOES.

ALL INTERESTS WITHIN THE WATCH AREA SHOULD BE PREPARED FOR SEVERE
WEATHER FROM NOW THROUGH MID EVENING. STORMS MAY BE INITIALLY
DISCRETE IN NATURE AS LARGE-SCALE ASCENT APPROACHES DURING PRIME
AFTERNOON HEATING AND IN THE FORM OF SUPERCELLS. BY EARLY
EVENING...STORMS SHOULD MORPH INTO BOWING LINE SEGMENTS OR A
BROKEN SQUALL LINE MOVING THROUGH AREAS EAST OF I-35/35E. EVEN
SO...MESO-LOW TYPE TORNADOES WILL STILL BE POSSIBLE GIVEN THE HIGH
SURFACE DEW PTS AND LOW LCL/S. IN ADDITION...LARGE HAIL AND
DAMAGING WINDS WILL BE THREATS.

LOCALIZED FLASH FLOODING WILL BE POSSIBLE ALONG AND EAST OF A
BONHAM...ROCKWALL...CORSICANA TO HEARNE LINE WHERE 1-2 INCHES
WITH ISOLATED 3 INCH AMOUNTS WILL BE POSSIBLE THROUGH THIS
EVENING. IT/S A LITTLE LATE IN THE GAME FOR ANY FLASH FLOOD
WATCHES...BUT THESE AREAS WILL NEED TO WATCHED FOR HYDROLOGIC
WARNINGS IN ADDITION TO SEVERE WEATHER WARNINGS...INCLUDING
TORNADOES.

05/

&&

.AVIATION...
/ISSUED 1250 PM CDT FRI APR 29 2016/

A SURFACE WARM FRONTAL BOUNDARY IN THE VICINITY OF THE RED RIVER
WILL BEGIN TO LIFT NORTHEAST THIS EVENING. A COLD FRONT CURRENTLY
OVER WEST TEXAS WILL PUSH EAST THIS AFTERNOON AND OVERNIGHT AND
MOVE THROUGH THE METROPLEX TAF SITES TOMORROW MORNING AROUND DAWN.
CURRENTLY MOST OF CENTRAL TEXAS IS IN THE WARM SECTOR WITH HIGH
DEWPOINTS PRODUCING VERY UNSTABLE CONDITIONS WITH CAPE VALUES AT
OR ABOVE 2500J/KG. LATEST RADAR DATA IS SHOWING SHOWERS AND
THUNDERSTORMS BEGINNING TO RAPIDLY DEVELOP SOUTH OF THE METROPLEX
TAF SITES AND IN THE VICINITY OF WACO.

DUE TO THE EXTREMELY UNSTABLE CONDITIONS NUMEROUS THUNDERSTORMS
WILL DEVELOP THIS AFTERNOON ACROSS THE REGION..SOME SEVERE
PRODUCING LARGE HAIL..DOWNBURST WINDS AND POSSIBLE TORNADOES.

THUNDERSTORMS SHOULD MOVE EAST OF THE METROPLEX AND ACT TAF SITES
AROUND SUNSET TONIGHT. SKIES WILL SLOWLY CLEAR OVERNIGHT WITH VFR
CONDITIONS EXPECTED ACROSS THE REGION FOR SATURDAY.

50

&&

.UPDATE...
CURRENT FORECASTS WITH SEVERE POTENTIAL STILL LOOK GOOD...ALONG
WITH BEST RAIN CHANCES OCCURRING ALONG AND EAST OF I-35/35W. A
STRONG NEGATIVE TILTED TROUGH CONTINUES ROTATING NORTHEAST OVER
THE CENTRAL/SOUTHERN HIGH PLAINS AT MIDDAY. A BROAD SURFACE LOW
AND TRIPLE-POINT WAS NOTED FROM SNYDER TO SEYMOUR...WITH A WARM
FRONT TAILING BACK ESE ALONG A BRIDGEPORT/BOWIE...TO MCKINNEY...
TO COOPER/SULPHUR SPRINGS LINE. A DRYLINE TAILING SOUTH-SOUTHWEST
FROM THE SURFACE LOW WAS ALREADY BULGING EAST TOWARD ABILENE IN
RESPONSE TO ENHANCED MID LEVEL HEIGHT FALLS ACROSS THE SOUTH
PLAINS. TEMPERATURES ARE WARMING RAPIDLY THROUGH THE 70S TO
AROUND 80 IN THE WARM AND HUMID SECTOR EAST OF THE DRYLINE AND
SOUTH OF THE WARM FRONT.

A VERY MOIST AND UNSTABLE ENVIRONMENT WILL COINCIDE WITH STRONG
AFTERNOONHEATING TO PRODUCE A VERY UNSTABLE ENVIRONMENT ACROSS
THE WARM SECTOR THIS MORNING. IN ADDITION...LARGE SCALE ASCENT
WILL INCREASE BY 2 PM CDT AND AFTER FOR THE RAPID DEVELOPMENT OF
SEVERE STORMS ALONG OR JUST WEST OF I-35 IN AN AREA OF ENHANCED
ISENTROPIC ASCENT. INITIALLY...DISCRETE SUPERCELL THUNDERSTORMS
WITH LOW LCL/S WILL BE POSSIBLE...AS SURFACE DEW PT TEMPERATURES
ARE HIGH AND IN THE LOWER-MID 70S WITHIN THE WARM SECTOR. ALL
MODES OF SEVERE WEATHER WILL BE POSSIBLE. THE BIG WILD CARD LATER
IN THE AFTERNOON AND EVENING WILL BE HOW LONG DISCRETE STORMS WILL
OCCUR...AS LARGE-SCALE ASCENT OCCURS QUICKLY AT CONVECTIVE
TEMPERATURE AND MAY RESULT IN INFLOW INTERRUPTION WITH IF STORMS
BECOME MORE WIDESPREAD SOONER.

IF ACTIVITY BECOMES TOO WIDESPREAD TOO FAST...THEN DISCRETE
SUPERCELLS WILL BE LESS LIKELY. HOWEVER...BOWING LINE SEGMENTS OR
LEWPS WITH TORNADOES WILL BE POSSIBLE INTO THE EVENING HOURS DUE
TO VERY STRONG LOW LEVEL WINDS AND DEEP LAYER SHEAR ACROSS THE
AREA WITH CURVED LOW LEVEL HODOGRAPHS NOTED ON FORECAST SOUNDINGS.
VERY LARGE HAIL WILL ALSO BE POSSIBLE...ESPECIALLY WITH DISCRETE
CELLS AS INSTABILITY WILL BE PUSHING BETWEEN 3000-4000 J/KG WITH
PLENTY OF LOW LEVEL CAPE BELOW CLOUD BASE FOR POTENTIAL TORNADOES.
SEVERAL OFFICES INCLUDING OURS ARE SENDING UP SPECIAL MIDDAY SOUNDINGS
TO ASSESS OUR ENVIRONMENT AND POTENTIAL AND THE FEELING IS THIS
COULD BE A BIG SEVERE WEATHER DAY.

AFTER COLLABORATION...THE ENHANCED RISK WAS EXTENDED SOUTH ALL
THE WAY INTO EASTERN CENTRAL TEXAS AND SOUTHEAST TEXAS DUE TO THE
STRONG HODOGRAPHS AND INSTABILITY. ALL PARTIES SHOULD BE ON HIGH
ALERT BEGINNING AFTER 2 PM AND CONTINUING THROUGH THIS EVENING FOR
ALL MODES OF SEVERE WEATHER. A SQUALL LINE WILL EVOLVE BY THIS
EVENING ACROSS OUR E/SE COUNTIES WITH THE A DAMAGING WIND THREAT
BECOMING MORE DOMINANT.

HYDROLOGICALLY...THOUGH LOCALIZED 1-2 INCH AMOUNTS OF RAIN ARE
POSSIBLE EAST OF I-35...THE PROGRESSIVE NATURE OF THE EXPECTED
LINEAR CONVECTIVE COMPLEX SHOULD LIMIT ANY WIDESPREAD FLASH FLOOD
POTENTIAL. HOWEVER...THERE WILL BE SOME AGGRAVATION OF RIVER
FLOODING THROUGH RUN-OFF ACROSS PARTICULARLY THE TRINITY AND
SABINE BASINS. THE MID-LOWER BRAZOS COULD SEE SOME EFFECTS AS
WELL.

05/

&&

.PREV DISCUSSION... /ISSUED 407 AM CDT FRI APR 29 2016/
A WARM FRONT WILL CONTINUE TO LIFT NORTH ACROSS THE REGION THIS
MORNING IN RESPONSE TO DEEP SURFACE LOW PRESSURE CURRENTLY
CENTERED ACROSS THE WESTERN TEXAS PANHANDLE. THIS WARM FRONT HAS
BEEN THE CATALYST FOR SHOWERS AND THUNDERSTORMS OVERNIGHT AND
WILL CONTINUE TO A FOCUS FOR STORM INITIATION THROUGH THE MORNING.
IT IS DIFFICULT TO SAY EXACTLY WHERE THE WARM FRONT WILL END UP
THIS AFTERNOON...BUT IT SHOULD BE IN THE VICINITY OF THE RED
RIVER. THIS WILL LEAVE ALL OF NORTH AND CENTRAL TEXAS IN VERY
MOIST AND UNSTABLE AIR. ALTHOUGH SOME SHOWERS AND STORMS MAY
DEVELOP IN THE WARM SECTOR THROUGH THE MORNING AS LARGE SCALE LIFT
ASSOCIATED WITH AN APPROACHING 4 CORNERS LOW INCREASES...STORMS
ARE MOST LIKELY TO DEVELOP DURING THE AFTERNOON ON AN EASTWARD
MOVING DRYLINE. STORMS THAT DEVELOP ALONG THE DRYLINE WILL HAVE A
GOOD POTENTIAL TO BECOME SEVERE WITH MORE THAN SUFFICIENT
INSTABILITY AND ADEQUATE VERTICAL SHEAR TO SUSTAIN TALL UPDRAFTS.
THEREFORE...LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS. A FEW TORNADOES WILL ALSO BE POSSIBLE...ESPECIALLY NEAR
THE TRIPLE POINT WHICH WILL LIKELY BE SOMEWHERE WEST/NORTHWEST OF
THE CWA.

STORMS WILL MOVE EAST OFF THE DRYLINE THROUGH THE AFTERNOON AND
END UP GENERALLY ALONG AND EAST OF INTERSTATE 35 BY THIS EVENING.
THE SEVERE POTENTIAL WILL CONTINUE THIS EVENING ALONG WITH A
THREAT OF HEAVY RAINFALL AND SOME LOCALIZED FLOODING. WE HAVE
DECIDED NOT TO ISSUE A FLASH FLOOD WATCH AT THIS POINT IN TIME
SINCE THE UPPER LOW IS PROGGED TO LIFT TO THE CENTRAL PLAINS
OVERNIGHT/EARLY SATURDAY MORNING WHICH WILL SHIFT THE HEAVIEST
RAINFALL INTO EAST TEXAS.

DRIER AND COOLER AIR WILL BEGIN TO WORK IN FROM THE NORTHWEST
EARLY SATURDAY MORNING BEHIND A COLD FRONT. THE FRONT SHOULD MOVE
THROUGH ALL OF THE FORECAST AREA BY SUNSET SATURDAY AND BRING AN
END TO ALL PRECIPITATION CHANCES.

BRIEF SHORTWAVE RIDGING WILL TAKE PLACE OVER THE REGION SATURDAY
NIGHT THROUGH SUNDAY AND BRING DRY AND PLEASANT WEATHER.
HOWEVER...THE RIDGE AXIS WILL QUICKLY SHIFT EAST SUNDAY NIGHT AS
ANOTHER SHORTWAVE APPROACHES FROM THE WEST. ENERGY AND ELEVATED
MOISTURE FROM THIS SYSTEM WILL BRING A CHANCE OF SHOWERS AND
THUNDERSTORMS SUNDAY NIGHT THROUGH TUESDAY. HOWEVER...SINCE LOW
LEVEL MOISTURE WILL BE LIMITED...STORMS WILL BE ELEVATED AND
GENERALLY BELOW SEVERE LIMITS.

ONCE THE EARLY WEEK SHORTWAVE DEPARTS...A RIDGE OF HIGH PRESSURE
WILL AMPLIFY OVER THE REGION WEDNESDAY THROUGH FRIDAY AND BRING
RAIN-FREE WEATHER TO ALL OF NORTH AND CENTRAL TEXAS.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH    65  80  59  78  58 /  40  10   5   5  10
WACO                64  83  59  80  58 /  50  20  10   5  10
PARIS               65  78  58  79  56 /  70  30  10   5  10
DENTON              61  79  55  76  55 /  40  10   5   5  10
MCKINNEY            63  79  57  77  56 /  50  10  10   5  10
DALLAS              65  82  60  79  58 /  50  10  10   5  10
TERRELL             65  81  58  79  58 /  60  20  10   5  10
CORSICANA           66  83  61  80  60 /  60  20  10   5  10
TEMPLE              64  83  61  81  60 /  50  20  10   5  10
MINERAL WELLS       58  79  55  75  55 /  20   5   5   5  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

50/05
Hazardous weather outlook, Apr 29, 5:15 AM CDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
515 AM CDT FRI APR 29 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
515 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
ALTHOUGH THUNDERSTORMS WILL BE POSSIBLE THIS MORNING...THEY ARE
MORE LIKELY TO OCCUR DURING THE AFTERNOON WHEN A DRYLINE INVADES
FROM THE WEST. IN ADVANCE OF THE BOUNDARY...A VERY UNSTABLE
ATMOSPHERE WILL BE LARGELY UNCAPPED AT PEAK HEATING...AS AN
APPROACHING UPPER-LEVEL DISTURBANCE PROVIDES LIFT TO HELP INITIATE
STORMS. STRONG VERTICAL WIND SHEAR WILL AID IN STORM MAINTENANCE
AND MAY RESULT IN SUPERCELLS CAPABLE OF VERY LARGE HAIL...
DAMAGING WINDS...AND TORNADOES.

THE ACTIVITY WILL SHIFT EAST OF THE I-35 CORRIDOR THIS EVENING.
THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL CONTINUE AFTER DARK
BUT GRADUALLY DIMINISH DURING THE OVERNIGHT HOURS. AS THE NIGHT
PROGRESSES...TRAINING CELLS MAY ENHANCE THE THREAT OF FLOODING...
PARTICULARLY IN EAST TEXAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
A COLD FRONT WILL EVENTUALLY OVERTAKE THE DRYLINE...AND THE
RESULTING BOUNDARY MAY LINGER ACROSS CENTRAL AND EAST TEXAS
SATURDAY AFTERNOON. ANOTHER ROUND OF THUNDERSTORMS WILL BE
POSSIBLE ALONG THE STALLED FRONT...BUT A LACK OF FORCING MAY LIMIT
THE EXTENT AND INTENSITY OF THE ACTIVITY. SEVERE WEATHER IS NOT
EXPECTED.

THE NEXT STORM SYSTEM WILL APPROACH EARLY NEXT WEEK. THUNDERSTORM
CHANCES WILL RETURN AS EARLY AS SUNDAY NIGHT AND CONTINUE ON
MONDAY...BEFORE COMING TO AN END ON TUESDAY. THE SEVERE THREAT
DURING THIS PERIOD APPEARS LOW.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING...
ESPECIALLY ALONG AND EAST OF THE I-35 CORRIDOR.

25

In the hours before

Special weather statement, Apr 29, 1:04 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
104 PM CDT FRI APR 29 2016

TXZ147-161-162-175-291830-
ROBERTSON TX-LIMESTONE TX-LEON TX-FREESTONE TX-
104 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LIMESTONE...ROBERTSON...
FREESTONE AND LEON COUNTIES UNTIL 130 PM CDT...

AT 103 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 19
MILES NORTHEAST OF FRANKLIN...OR 20 MILES SOUTHEAST OF GROESBECK...
MOVING NORTH AT 65 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HEARNE...TEAGUE...FAIRFIELD...BUFFALO...FRANKLIN...CALVERT...WORTHAM...
BREMOND...CENTERVILLE...FAIRFIELD LAKE STATE PARK...JEWETT...NORMANGEE...
OAKWOOD...MARQUEZ...STREETMAN...LEONA AND KIRVIN.

THIS STORM MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL
INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE IN
FORT WORTH.

LAT...LON 3110 9683 3130 9644 3158 9635 3180 9650
      3201 9605 3179 9598 3169 9578 3160 9577
      3160 9576 3165 9574 3165 9573 3163 9572
      3146 9575 3132 9566 3127 9573 3109 9577
      3109 9598 3096 9626 3075 9646 3070 9657
TIME...MOT...LOC 1803Z 199DEG 56KT 3128 9633

30
Special weather statement, Apr 29, 1:33 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
133 PM CDT FRI APR 29 2016

TXZ162-175-291930-
ROBERTSON TX-LEON TX-
133 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR ROBERTSON AND LEON COUNTIES UNTIL
230 PM CDT...

AT 133 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FRANKLIN...OR 17 MILES NORTHEAST OF HEARNE...MOVING NORTHEAST AT 40
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HEARNE...BUFFALO...FRANKLIN...CALVERT...BREMOND...CENTERVILLE...JEWETT...
OAKWOOD...MARQUEZ AND LEONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3074 9663 3091 9669 3093 9676 3100 9675
      3110 9683 3133 9632 3138 9630 3161 9580
      3160 9576 3165 9574 3160 9571 3146 9575
      3146 9571 3132 9566 3127 9573 3109 9576
      3107 9605 3092 9634 3075 9646 3070 9657
TIME...MOT...LOC 1833Z 229DEG 36KT 3109 9642

30
Special weather statement, Apr 29, 1:43 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
143 PM CDT FRI APR 29 2016

TXZ102-103-117-118-291915-
PARKER TX-WISE TX-TARRANT TX-DENTON TX-
143 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PARKER...SOUTHEASTERN
WISE...SOUTHWESTERN DENTON AND TARRANT COUNTIES UNTIL 215 PM CDT...

AT 143 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WHITE SETTLEMENT...MOVING NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FORT WORTH...DENTON...FLOWER MOUND...HALTOM CITY...KELLER...HURST...
BURLESON...SOUTHLAKE...WATAUGA...COLLEYVILLE...BENBROOK...SAGINAW...WHITE
SETTLEMENT...CROWLEY...FOREST HILL...AZLE...TROPHY CLUB...RICHLAND HILLS...
RIVER OAKS AND EVERMAN.

LAT...LON 3299 9713 3255 9733 3256 9756 3274 9764
      3329 9758 3330 9737
TIME...MOT...LOC 1843Z 217DEG 27KT 3275 9751

30
Special weather statement, Apr 29, 1:56 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
156 PM CDT FRI APR 29 2016

TXZ104-119-291930-
DALLAS TX-COLLIN TX-
156 PM CDT FRI APR 29 2016

...SPECIAL WEATHER STATEMENT...

AT 156 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RICHARDSON...MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DALLAS...PLANO...GARLAND...MCKINNEY...FRISCO...RICHARDSON...ALLEN...ROWLETT...
WYLIE...SACHSE...MURPHY...PROSPER...ROYSE CITY...ANNA...FAIRVIEW...
PRINCETON...CELINA...LUCAS...PARKER AND FARMERSVILLE.

LAT...LON 3340 9639 3334 9638 3335 9629 3298 9630
      3298 9651 3296 9652 3288 9665 3299 9677
      3299 9684 3340 9684
TIME...MOT...LOC 1856Z 227DEG 18KT 3300 9667

30
Local storm report, Apr 29, 2:06 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
206 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             FRANKLIN                31.03N  96.48W
04/29/2016  E1.25 INCH       ROBERTSON          TX   TRAINED SPOTTER

            HALF DOLLAR SIZE HAIL REPORTED IN FRANKLIN.
Special weather statement, Apr 29, 2:10 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
210 PM CDT FRI APR 29 2016

TXZ130-131-141-291945-
COMANCHE TX-HOOD TX-ERATH TX-
210 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR COMANCHE...HOOD AND ERATH
COUNTIES UNTIL 245 PM CDT...

AT 210 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DUBLIN...MOVING NORTHEAST AT 45 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STEPHENVILLE...GRANBURY...COMANCHE...DUBLIN...PECAN PLANTATION...DE LEON...
GUSTINE...LIPAN...HUCKABAY...MORGAN MILL...OAK TRAIL SHORES AND TOLAR.

LAT...LON 3230 9847 3251 9847 3251 9807 3256 9807
      3255 9762 3232 9761 3232 9778 3223 9795
      3209 9786 3192 9821 3184 9816 3168 9846
      3172 9850 3170 9867 3208 9892
TIME...MOT...LOC 1910Z 223DEG 40KT 3212 9826

30

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:56 PM CDTSpecial Weather StatementFWDBell49 min
Apr 28, 8:29 PM CDTSevere Thunderstorm WarningFWDBell46 min
Apr 28, 9:13 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, McLennan47 min
Apr 28, 9:34 PM CDTSevere Thunderstorm WarningFWDBell, Coryell26 min
Apr 28, 9:58 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, McLennan62 min
Apr 28, 10:39 PM CDTAreal Flood AdvisoryFWDBell, Coryell, McLennan3 hr
Apr 29, 1:57 AM CDTSpecial Weather StatementFWDMontague48 min
Apr 29, 2:04 AM CDTSevere Thunderstorm WarningFWDCooke, Montague41 min
Apr 29, 9:41 AM CDTRiver Flood WarningFWDLeon, Robertson5 days
Apr 29, 9:51 AM CDTRiver Flood WarningFWDHunt53 hr
Apr 29, 9:51 AM CDTRiver Flood WarningFWDHunt, Rockwall40 hr
Apr 29, 11:16 AM CDTRiver Flood WarningFWDDelta, Hopkins51 hr
Apr 29, 12:27 PM CDTSpecial Weather StatementFWDHenderson33 min
Apr 29, 12:32 PM CDTSpecial Weather StatementFWDVan Zandt28 min
Apr 29, 1:04 PM CDTSpecial Weather StatementFWDFreestone, Leon, Robertson26 min
Apr 29, 1:09 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Henderson66 min
Apr 29, 1:33 PM CDTSpecial Weather StatementFWDLeon, Robertson57 min
Apr 29, 1:43 PM CDTSpecial Weather StatementFWDTarrant32 min
Apr 29, 1:56 PM CDTSpecial Weather StatementFWDCollin34 min
Apr 29, 2:00 PM CDTSevere Thunderstorm WarningFWDLeon, Robertson60 min
Apr 29, 2:06 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone54 min
Apr 29, 2:10 PM CDTSpecial Weather StatementFWDComanche, Erath, Hood35 min
Apr 29, 2:15 PM CDTSevere Thunderstorm WarningFWDDenton, Wise60 min
Apr 29, 2:20 PM CDTSevere Thunderstorm WarningFWDFannin, Grayson25 min
Apr 29, 2:21 PM CDTAreal Flood AdvisoryFWDAnderson, Delta, Freestone, Henderson, Hopkins, Leon and 4 more4 hr
Apr 29, 2:32 PM CDTSevere Thunderstorm WarningFWDWise43 min
Apr 29, 2:38 PM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto, Parker39 min
Apr 29, 2:39 PM CDTSevere Thunderstorm WarningFWDYoung48 min
Apr 29, 2:44 PM CDTAreal Flood WarningFWDBell, Coryell, McLennan3 hr
Apr 29, 2:58 PM CDTSevere Thunderstorm WarningFWDLeon47 min
Apr 29, 3:07 PM CDTSpecial Weather StatementFWDBosque, Hill, Somervell53 min
Apr 29, 3:07 PM CDTSevere Thunderstorm WarningFWDLamar53 min
Apr 29, 3:11 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone64 min
Apr 29, 3:13 PM CDTSevere Thunderstorm WarningFWDDenton, Wise40 min
Apr 29, 3:16 PM CDTSevere Thunderstorm WarningFWDJack39 min
Apr 29, 3:28 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, Johnson62 min
Apr 29, 3:55 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Navarro, Van Zandt65 min
Apr 29, 4:08 PM CDTSevere Thunderstorm WarningFWDTarrant44 min
Apr 29, 4:10 PM CDTSevere Thunderstorm WarningFWDGrayson65 min
Apr 29, 4:12 PM CDTSpecial Weather StatementFWDLeon, Limestone33 min
Apr 29, 4:19 PM CDTTornado Warning Tornado observedFWDGrayson26 min
Apr 29, 4:28 PM CDTAreal Flood WarningFWDDelta, Fannin, Henderson, Hopkins, Hunt, Kaufman and 4 more3 hr
Apr 29, 4:40 PM CDTSevere Thunderstorm WarningFWDDenton, Tarrant41 min
Apr 29, 4:43 PM CDTTornado WarningFWDGrayson32 min
Apr 29, 4:45 PM CDTSevere Thunderstorm WarningFWDCollin, Denton43 min
Apr 29, 4:51 PM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt54 min
Apr 29, 4:54 PM CDTTornado WarningFWDHenderson36 min
Apr 29, 4:58 PM CDTSevere Thunderstorm WarningFWDComanche62 min
Apr 29, 5:04 PM CDTTornado WarningFWDVan Zandt41 min
Apr 29, 5:06 PM CDTSevere Thunderstorm WarningFWDCooke, Denton28 min
Apr 29, 5:06 PM CDTSevere Thunderstorm WarningFWDBosque, Hamilton54 min
Apr 29, 5:21 PM CDTTornado WarningFWDHenderson, Van Zandt39 min
Apr 29, 5:41 PM CDTFlash Flood WarningFWDHenderson, Van Zandt3 hr
Apr 29, 5:54 PM CDTSevere Thunderstorm WarningFWDLampasas66 min
Apr 29, 5:57 PM CDTSevere Thunderstorm WarningFWDBosque, Erath, Hamilton34 min
Apr 29, 5:59 PM CDTAreal Flood WarningFWDFannin, Grayson3 hr
Apr 29, 5:59 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, Johnson, Somervell61 min
Apr 29, 6:08 PM CDTTornado WarningFWDBosque37 min
Apr 29, 6:48 PM CDTFlash Flood WarningFWDBosque2 hr
Apr 29, 6:59 PM CDTSevere Thunderstorm WarningFWDBosque, Hamilton61 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.